# SDR FDEA201209153331

- Difficulty date: September 15, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 18,830 hours, 10,372 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Link Assy
- Part number: A5381206720101
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FRAME 48L BELOW SEAT TRACK 4L SUPPORT STRUCTURE ATTACHMENT LUG CRACKED ONE INCH LONG, STR 27-28.  R & R DAMAGED LINK ASSY IAW SRM 51-40-21, PG 7, PARA 5.
